Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Erratum to: ``Homotopy type of path spaces'' [Proc. Amer. Math. Soc. 116 (1992), no. 1, 259-271; MR1097347 (92k:58019)]


Author: Diane Kalish
Journal: Proc. Amer. Math. Soc. 118 (1993), 1015
MSC: Primary 58B05; Secondary 55P99, 58E05, 58E10
Original Article: Proc. Amer. Math. Soc. 116 (1992), 259-271.
MathSciNet review: 1212280
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58B05, 55P99, 58E05, 58E10

Retrieve articles in all journals with MSC: 58B05, 55P99, 58E05, 58E10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1212280-X
PII: S 0002-9939(1993)1212280-X
Article copyright: © Copyright 1993 American Mathematical Society